Ocular hypertension caused by steroids

Author: Jerald A. Bell, MD, Consulting Staff, Department of Ophthalmology, Deaconess Billings Clinic, Billings, Montana.

Coauthor(s): Lauri Graham, Medical Writer, , Inc.

Editors: Richard W. Allinson, MD, Associate Professor, Division of Ophthalmology, Texas A&M University Health Science Center, Associate Professor, Department of Surgery, Scott and White Clinic; Francisco Talavera, PharmD, PhD, Senior Pharmacy Editor, eMedicine; Robert H. Graham, MD, Ophthalmologist, Robert H. Graham, MD, PC; Affiliated With Department of Ophthalmology, Mayo Clinic, Scottsdale, Arizona and Carl T Hayden VA Medical Center, Phoenix, Arizona.
 

Ocular hypertension caused by steroids

ocular hypertension caused by steroids

Media:

ocular hypertension caused by steroidsocular hypertension caused by steroidsocular hypertension caused by steroidsocular hypertension caused by steroidsocular hypertension caused by steroids